# SDR 4DPA2023032300001

- Difficulty date: March 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 36,658 hours, 29,345 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF, SUSPECTED FUEL LEAK ON LEFT WING REPORTED BY FA IN FLIGHT.  INDICATIONS SHOWED LESS FUEL ON LEFT WING THAN RIGHT WING.  AIR RETURN.  FUEL STOPPED SPRAYING BEFORE LANDING.  NORMAL INDICATIONS ON GROUND. CORR ACTION- MX INSPECTED LEFT WING FOR FUEL LEAK NONE NOTED RTS'D AIRCRAFT.
